# SDR GTIA2017052401941

- Difficulty date: May 24, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: N4431
- Aircraft time: 26,807 hours, 12,345 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX OXYEGEN MASK 11 E IS DEPLOYED. REPACKED OXYGEN MASKS AT ROW 11 DEF PER AMM 35-21-43.
